Jump to content
Sign in to follow this  
bunnybear

Muscle Twitches??

Recommended Posts

I have been taking 30mg of cymbalta for about 4 weeks and I have been noticing muscle twitches! It has been on random muscles like my eye, or leg or arm... does anyone know if this is a side effect? :hearts:

Share this post


Link to post
Share on other sites
I have been taking 30mg of cymbalta for about 4 weeks and I have been noticing muscle twitches! It has been on random muscles like my eye, or leg or arm... does anyone know if this is a side effect? :hearts:

I take Paxil and I get the twitches in my legs at night. Rather than annoying, it amuses me, almost like someone is tickling me.

Share this post


Link to post
Share on other sites

I have them all the time; they seem to be more active when I am under a lot of stress.

One just actually woke me up. I was snoozing on the couch with the TV remote just next to my leg. My leg jerked and the TV remote fell to the floor. Scared the cat, too. I am used to them by now.

Share this post


Link to post
Share on other sites

I've had random muscle twitches for almost 3 years now... I went to a neurologist and they ran every test possible.. the diagnoses??? BFS... benign fascitulation syndrome... check it out online. they basically told me that my muscle twitches were from stress and were of psychological nature... scary, huh?

now that i'm on the cymbalta, I notice I have less of them overall ( I was having about 200-300 a day!!)... but I do notice that I have random eye twitches, whereas before the twitching never occurred in my eyes or face... it was mostly in my legs, feet and arms....

this can be a side effect of cymbalta, but should lessen with time... norepinephrine can have an effect on your nerves.

Share this post


Link to post
Share on other sites

I've been on cymbalta for 3 days and I am getting these. The problem is they are occuring when I'm trying to go to sleep. I'll be on the edge of sleep and then my leg(sometimes my arm) will jerk and wake me up. They suck. I was reading about it. It sounds alot like PLMD(periodic limb movement disorder) and antidepressants are notorious for causing it or making it worse. If it doesnt go away I'm going to have to go back to the doc. I'm already sleeping bad enough as it is.

Edited by maintainin

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×